# SDR AALA20160731003

- Difficulty date: July 31, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N849NN
- Make and model: Boeing 737823
- Aircraft serial: 33213
- Aircraft time: 19,624 hours, 7,579 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A5712
- Condition: Corroded
- Location: Bs 987
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUB FLOOR WEB FORWARD OF G4 GALLEY MOUNT AT APPROXIMATELY BS 987.5 AND RBL 32.10 FOUND CORRODED.  REPAIRED THE WEB IAW SRM 51-70-13.
